Open Access
Translator Disclaimer
January 2000 The Berry-Esséen bound for Studentized statistics
Bing-Yi Jing, Qiying Wang, Lincheng Zhao
Ann. Probab. 28(1): 511-535 (January 2000). DOI: 10.1214/aop/1019160129

Abstract

We derive Berry–Esséen bounds for a class of Studentized statistics. The results are applied to Studentized $U$-statistics, Studentized $L$-statistics and Studentized functions of the sample mean to give the Berry–Esséen bounds under conditions weaker than those obtained by alternative methods.

Citation

Download Citation

Bing-Yi Jing. Qiying Wang. Lincheng Zhao. "The Berry-Esséen bound for Studentized statistics." Ann. Probab. 28 (1) 511 - 535, January 2000. https://doi.org/10.1214/aop/1019160129

Information

Published: January 2000
First available in Project Euclid: 18 April 2002

zbMATH: 1130.62310
MathSciNet: MR1756015
Digital Object Identifier: 10.1214/aop/1019160129

Subjects:
Primary: 62E20
Secondary: 60F05

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.28 • No. 1 • January 2000
Back to Top